# SDR CALA2025031402837

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 107,724 hours, 22,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123U1
- Part serial: 0836
- Condition: Not Reported
- Location: Zone 800
- Part time: 729,150 hours, 706,355 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR R2 SLIDE NEED TO BE REPLACED. REMOVED AND REPLACED DOOR R2 SLIDE.OPS CHECK GOOD REF AMM 25-66-01/401.  VERIFIED R2 SLIDE REPLACEMENT
